# SDR DALA1019013130

- Difficulty date: August 9, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 22,594 hours, 11,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON-ROUTINE CHECK, FOUND EMERGENCY AISLE SEAT PATH LIGHT 3, 4, 7, 8, 11, 15, 16, 19, AND 20 BURNED OUT.  RESECURED LOOSE EPSU 11 WL BATTERY.  FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
